On Central Closure of Totally Prime Algebras

Main Article Content

Mohammed Th. Al-Neima
Amir A. Mohammed

Abstract

Seemingly, it is not easy to finding a norm on the center closure of a normed algebra. Cabrera and Mohammed in [1,2], they defined a norm on the center closure of two classes of algebras namely totally multiplicatively prime and associative totally prime algebras. In this paper, we prove the same result in a general setting by considering the class of non-associative totally prime algebras which have a prime multiplication algebra.

Downloads

Download data is not yet available.

Article Details

How to Cite
[1]
M. T. Al-Neima and A. A. Mohammed, “On Central Closure of Totally Prime Algebras”, JUBPAS, vol. 28, no. 1, pp. 267-273, May 2020.
Section
Articles